Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4 > On J*-Class of П*-Regular Semigroups
< Back to Volume

On J*-Class of П*-Regular Semigroups

Download PDF

Abstract:

In the paper, we define the equivalence relations on П*-regulur semigroups, to show J*-class contains an idempotent with some characterizations.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 4)
Pages:
1-5
DOI:
10.18052/www.scipress.com/BMSA.4.1
Citation:
X. Q. Luo "On J*-Class of П*-Regular Semigroups", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 1-5, 2013
Online since:
May 2012
Authors:
Export:
Distribution: